# SDR 03315675

- Difficulty date: November 11, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810016
- Part serial: 4557
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED THE NR 2 MULTI FUNCTION DISPLAY FAILED.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  THE DISPLAY UNIT WAS IDENTIFIED AS THE CAUSE OF THE FAULT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
